Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 7, 2016, 1:40 PM EDT for White County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2016, 1:40 PM EDT (17:40 UTC)
- Expired
- Aug 7, 2016, 2:15 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
County White County, GA
The radar
The Atlanta radar (KFFC), 152 km from the middle of the area, began a volume at 17:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.7 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 901 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 994 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
010
WWUS82 KFFC 071740
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
140 PM EDT SUN AUG 7 2016
GAZ015-016-071815-
LUMPKIN GA-WHITE GA-
140 PM EDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LUMPKIN AND SOUTHWESTERN
WHITE COUNTIES UNTIL 215 PM EDT...
AT 140 PM EDT...A STRONG THUNDERSTORM WAS NEAR SUCHES...OR 10 MILES
NORTHWEST OF CLEVELAND. THIS STORM WAS NEARLY STATIONARY.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DAHLONEGA...CLEVELAND...QUALATCHEE LAKE...PORTER SPRINGS...WHITLEY
GAP SHELTER...TURNERS CORNER...GARLAND...CAMP COLEMAN LAKE AND WOODS
HOLE SHELTER.
LAT...LON 3458 8366 3450 8384 3447 8391 3447 8393
3446 8393 3445 8395 3466 8403 3467 8402
3468 8399 3472 8398 3474 8395 3472 8386
3473 8383 3475 8383
TIME...MOT...LOC 1740Z 316DEG 2KT 3469 8392
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 7, 11:30 AM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Aug 7, 11:30 AM EDT, 2 hours 10 minutes before
Area Forecast Discussion...Updated National Weather Service Peachtree City GA 1130 AM EDT SUN AUG 7 2016 .Update... No changes have been made to the forecast. Updated to change to afternoon wording. 41 .PREV DISCUSSION... /issued 438 AM EDT SUN AUG 7 2016/ ..INCREASING THREAT FOR ISOLATED FLOODING ACROSS NORTH AND CENTRAL GEORGIA FROM EXPECTED PERIODS OF SHOWERS AND STORMS THROUGH THE UPCOMING WEEK... SHORT TERM /Today through Monday/... The latest surface analysis over the SE states shows surface front continuing to sag southward through the Tennessee valley and into North GA. Meanwhile...a weak area of low pressure continues along the gulf coast and into Northern Florida. The combination of these two features will be the focus for the short term forecast. By this afternoon...the aforementioned front will push into North GA but more importantly...deep layer moisture will return as well with precipitable water values increasing to over 2.3 inches. CAPE values look to be maximized in roughly this same area from CSG to to ATL and Blue ridge and points northward. This should lead to numerous showers and thunderstorms for most of the area today. Although there will be at least some movement to the storms compared to previous days...high moisture content and boundary interactions could still lead to isolated flooding issues. Likewise...although mid level temps remain quite warm...cannot rule out a strong or even severe storm given the strong precipitation loading possible with storms today. Some of the mid level drier air that will be over central GA today moves over the ATL area for Monday. Despite this...dont believe this will impact rain chances as precipitable water values only fall from well over 2 inches to around 1.8 inches which is still above climo values. Have gone likely for all areas with same flooding concerns as today and the continued small threat for strong storms. Deese LONG TERM /Monday Night through Saturday/... The broad low pressure system centered just west of the CWA should stagnate through the vast majority of the fcst period allowing for an abnormally moist and tropical airmass with PWATs in 2.2-2.4 inch range each day. Main threat with this regime will be an elevated risk of flooding due to highly efficient precip. See hydrology section below for more details. Have also issued a Hydrologic Outlook accordingly. Aside from the flood threat from expected rounds of showers and thunderstorms...hydrometeor loading aiding any downdrafts will also pose a threat for wet microbursts and strong to damaging winds. Even showers could generate decent sfc outflow winds. Overall...have gone with likely pops nearly each day and chance overnight...while the only sign of a shift in the environment looks to be near Saturday when guidance indicates a more westward progression and dampening of the low. Temps should be similar each day with below normal highs and above normal lows given the aforementioned environment and ample diurnal cloud coverage/precip development. Baker HYDROLOGY... An abnormally moist and tropical airmass will persist through the upcoming week allowing for expected rounds of showers and thunderstorms each day. Resultant storm total rainfall of 3 to 6 inches is expected with locally higher amounts possible across portions of north and central Georgia. Despite the current drought conditions across the area...such amounts and locally heavy downbursts from any isolated shower or thunderstorm could pose a flood threat in both rural or urban areas...including runoff affecting stream flow in creeks and rivers. A Hydrologic Outlook has been issued accordingly for the enhanced risk of flooding. Baker .AVIATION... 12Z UPDATE... Just some passing mid level clouds across the terminals to deal with this morning for northern sites with low clouds remaining well north of the area. Exception in MCN where some IFR possible through 14Z. With mostly clear skies elsewhere to start...heating during the day should result in a quick developing cu field and the development of tsra this afternoon. Some drier air noted over MCN for this afternoon but will still go with tempo for all taf sites today. Some low clouds to move into the area from the east tonight and will indicate MVFR for now but some potential for IFR as well. //ATL CONFIDENCE...06Z UPDATE... Medium on TSRA timing. High on remaining elements. Deese && .PRELIMINARY POINT TEMPS/POPS... Athens 94 73 88 72 / 60 60 70 50 Atlanta 93 75 88 73 / 60 60 70 50 Blairsville 86 69 84 69 / 70 60 60 50 Cartersville 92 73 89 73 / 60 60 60 50 Columbus 95 76 91 75 / 60 60 70 40 Gainesville 91 73 86 72 / 60 60 70 50 Macon 95 75 90 74 / 50 50 70 40 Rome 92 73 90 74 / 60 60 60 50 Peachtree City 93 73 89 73 / 60 60 70 40 Vidalia 94 75 90 74 / 40 40 70 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...41 LONG TERM....Baker AVIATION...41
Hazardous weather outlook, Aug 7, 10:40 AM EDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1040 AM EDT SUN AUG 7 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1040 AM EDT SUN AUG 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO EVENING...MOST SO OVER NORTH AND WEST CENTRAL GEORGIA. DUE TO THE ABNORMALLY MOIST AIRMASS...STRONG DOWNBURST WINDS AND ISOLATED FLOODING FROM HEAVY RAINFALL ARE THE MAIN THREATS. A FEW STORMS WILL BECOME STRONG...AND POSSIBLY SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE ABNORMALLY MOIST AND TROPICAL AIRMASS WILL REMAIN IN PLACE THROUGH THE WEEK...ALLOWING FOR ROUNDS OF SHOWERS AND THUNDERSTORMS EACH DAY. STRONG DOWNBURST WINDS AND ISOLATED FLOODING WILL REMAIN THE PRIMARY THREATS. A HYDROLOGIC OUTLOOK HAS BEEN ISSUED WITH MORE DETAILS CONCERNING THE ENHANCED RISK OF FLOODING GIVEN THIS AIRMASS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF ANY DAMAGE OR FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Aug 7, 10:33 AM EDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1033 AM EDT SUN AUG 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND DMG 1 SSW BRIGHTON MILLS 33.04N 83.96W
08/06/2016 MONROE GA EMERGENCY MNGR
A LARGE OAK TREE AND SEVERAL TREE LIMBS WERE BLOWN DOWN
IN THE 100 BLOCK OF MEADOW DRIVE.
&&
EVENT NUMBER FFC1600586
RWILLISSpecial weather statement, Aug 7, 1:18 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
118 PM EDT SUN AUG 7 2016
GAZ056-057-071745-
HENRY GA-SPALDING GA-
118 PM EDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR HENRY AND NORTHEASTERN SPALDING
COUNTIES UNTIL 145 PM EDT...
AT 117 PM EDT...A STRONG THUNDERSTORM WAS NEAR LOCUST GROVE...OR NEAR
MCDONOUGH...MOVING EAST AT 10 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCDONOUGH...STOCKBRIDGE...HAMPTON...LOCUST GROVE...SUNNY
SIDE...FLIPPEN... LUELLA...WALKER
MILL...TOWALAGA...BLACKSVILLE...OLA AND EXPERIMENT.
LAT...LON 3349 8427 3349 8396 3342 8397 3340 8398
3339 8397 3336 8401 3336 8403 3334 8403
3331 8406 3332 8407 3330 8407 3330 8410
3329 8409 3325 8412 3329 8433
TIME...MOT...LOC 1717Z 273DEG 8KT 3337 8417Special weather statement, Aug 7, 1:20 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
120 PM EDT SUN AUG 7 2016
GAZ006-071745-
FANNIN GA-
120 PM EDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FANNIN COUNTY UNTIL
145 PM EDT...
AT 120 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES NORTHWEST OF BLUE
RIDGE...MOVING EAST AT 5 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BLUE
RIDGE...HIGDON...JONES MILL...EPWORTH...COLWELL...MINERAL BLUFF AND
COPPERHILL.
LAT...LON 3499 8426 3479 8425 3480 8431 3481 8432
3481 8433 3482 8434 3483 8436 3484 8437
3484 8440 3486 8442 3486 8454 3499 8455
TIME...MOT...LOC 1720Z 267DEG 5KT 3492 8446Special weather statement, Aug 7, 1:32 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
132 PM EDT SUN AUG 7 2016
GAZ089-071800-
MUSCOGEE GA-
132 PM EDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR MUSCOGEE COUNTY UNTIL 200 PM
EDT...
AT 132 PM EDT...A STRONG THUNDERSTORM WAS NEAR BIBB CITY...OR 7 MILES
NORTHEAST OF COLUMBUS...MOVING SOUTHEAST AT 10 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE COLUMBUS...BIBB
CITY...NORTH FORT BENNING...EDGEWOOD...KENWOOD...VISTA
TERRACE...GREEN ISLAND HILLS...BENNING HILLS...FLAT ROCK...ROSE
HILL... AVONDALE...SAND HILL...CARTER ACRES...BENNING
PARK...COLUMBUS METROPOLITAN AIRPORT...HIGHLAND PARK...BATTLE
PARK...CUSTER ROAD TERRACE...MIDLAND AND SAINT MARYS HILLS.
LAT...LON 3261 8492 3261 8491 3258 8491 3258 8480
3251 8472 3242 8477 3241 8488 3237 8496
3239 8498 3239 8497 3241 8498 3242 8496
3244 8497 3245 8500 3252 8500 3256 8504
TIME...MOT...LOC 1732Z 332DEG 7KT 3254 8491Special weather statement, Aug 7, 1:40 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
140 PM EDT SUN AUG 7 2016
GAZ015-016-071815-
LUMPKIN GA-WHITE GA-
140 PM EDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LUMPKIN AND SOUTHWESTERN
WHITE COUNTIES UNTIL 215 PM EDT...
AT 140 PM EDT...A STRONG THUNDERSTORM WAS NEAR SUCHES...OR 10 MILES
NORTHWEST OF CLEVELAND. THIS STORM WAS NEARLY STATIONARY.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DAHLONEGA...CLEVELAND...QUALATCHEE LAKE...PORTER SPRINGS...WHITLEY
GAP SHELTER...TURNERS CORNER...GARLAND...CAMP COLEMAN LAKE AND WOODS
HOLE SHELTER.
LAT...LON 3458 8366 3450 8384 3447 8391 3447 8393
3446 8393 3445 8395 3466 8403 3467 8402
3468 8399 3472 8398 3474 8395 3472 8386
3473 8383 3475 8383
TIME...MOT...LOC 1740Z 316DEG 2KT 3469 8392The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:24 PM EDT | Special Weather Statement | FFC | Crawford | 36 min |
| Aug 6, 8:36 PM EDT | Special Weather Statement | FFC | Monroe | 24 min |
| Aug 6, 9:23 PM EDT | Special Weather Statement | FFC | Monroe | 22 min |
| Aug 6, 9:42 PM EDT | Special Weather Statement | FFC | Putnam | 33 min |
| Aug 6, 10:17 PM EDT | Special Weather Statement | FFC | Putnam | 28 min |
| Aug 7, 1:18 PM EDT | Special Weather Statement | FFC | Henry | 27 min |
| Aug 7, 1:20 PM EDT | Special Weather Statement | FFC | Fannin | 25 min |
| Aug 7, 1:32 PM EDT | Special Weather Statement | FFC | Muscogee | 28 min |
| Aug 7, 2:14 PM EDT | Special Weather Statement | FFC | Lamar, Spalding | 31 min |
| Aug 7, 2:15 PM EDT | Special Weather Statement | FFC | Lumpkin | 30 min |
| Aug 7, 2:35 PM EDT | Special Weather Statement | FFC | Harris | 25 min |
| Aug 7, 2:44 PM EDT | Special Weather Statement | FFC | DeKalb | 31 min |
| Aug 7, 2:52 PM EDT | Special Weather Statement | FFC | Pike, Upson | 38 min |
| Aug 7, 3:09 PM EDT | Special Weather Statement | FFC | Rockdale | 36 min |
| Aug 7, 3:10 PM EDT | Special Weather Statement | FFC | Schley | 35 min |
| Aug 7, 3:30 PM EDT | Special Weather Statement | FFC | Webster | 30 min |
| Aug 7, 3:32 PM EDT | Special Weather Statement | FFC | Newton | 28 min |
| Aug 7, 3:53 PM EDT | Special Weather Statement | FFC | Stewart | 37 min |
| Aug 7, 3:55 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 35 min |
| Aug 7, 4:43 PM EDT | Special Weather Statement | FFC | Troup | 32 min |
| Aug 7, 5:03 PM EDT | Special Weather Statement | FFC | Walker | 27 min |
| Aug 7, 5:15 PM EDT | Special Weather Statement | FFC | Fannin | 30 min |
| Aug 7, 5:43 PM EDT | Special Weather Statement | FFC | Gilmer | 32 min |
| Aug 7, 6:07 PM EDT | Special Weather Statement | FFC | Murray | 23 min |
| Aug 7, 6:24 PM EDT | Special Weather Statement | FFC | Polk | 36 min |
| Aug 7, 6:33 PM EDT | Special Weather Statement | FFC | Gilmer | 27 min |
| Aug 7, 7:03 PM EDT | Special Weather Statement | FFC | Polk | 27 min |
| Aug 7, 7:27 PM EDT | Special Weather Statement | FFC | Fannin | 33 min |
| Aug 7, 7:28 PM EDT | Special Weather Statement | FFC | Polk | 32 min |
| Aug 7, 7:47 PM EDT | Special Weather Statement | FFC | Bartow | 28 min |
| Aug 7, 7:57 PM EDT | Special Weather Statement | FFC | Haralson | 33 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.